MathSciNet Relay Station
MathSciNet bibliographic data
MR2217950 (2007a:47086) 47J20 (46N10 49J40)
Wu, Ke-qing; Huang, Nan-jing The generalised $f$-projection operator with an application. Bull. Austral. Math. Soc. 73 (2006), no. 2, 307–317.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement